MathSciNet Relay Station
MathSciNet bibliographic data
MR244070 (39 #5387) 05.10 (62.00)
Rota, Gian-Carlo Baxter algebras and combinatorial identities. I, II. Bull. Amer. Math. Soc. 75 (1969), 325–329; ibid. 75 1969 330–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement